# SDR AALA201805159002

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO L2 DOOR SILL CENTER SHAPE BETWEEN FR 66 TO FR 68, WATERLINE Z-500 AT LBL Y1584. REPLACED L2 DOOR SILL CENTER SHAPE PER SRM 51-72-11 AND SRM 51-42-11.
